MAUDE Adverse Event Report: ZIMMER BIOMET, INC. CUP POSITIONER; INSTRUMENT, HIP

ZIMMER BIOMET, INC. CUP POSITIONER; INSTRUMENT, HIP
Catalog Number 00626001800
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation due to customs and financial policy.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Report source: (b)(6).
 
Event or Problem Description
It was reported that during an initial hip procedure that during impaction of acetabulum the shell component inserter broke.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, the device was determined to be not reportable.No serious injury or harm to the patient reported for this event or prior events with same or similar products.The initial report was forwarded in error and should be voided.
 
Event or Problem Description

Brand Name
CUP POSITIONER
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key12672336
Report Number0001822565-2021-03058
Device Sequence Number19192875
Product Code FZX
UDI-Device Identifier00889024120136
UDI-Public(01)00889024120136(11)150507(10)63049290
Combination Product (Y/N)N
Initial Reporter CountryJO
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00626001800
Device Lot Number63049290
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/28/2021
Supplement Date Received by Manufacturer11/10/2021
Initial Report FDA Received Date10/21/2021
Supplement Report FDA Received Date11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age61 YR
Patient SexMale
Patient Weight100 KG